MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; SYSTEM, IRRIGATION, UROLOGICAL

BAXTER HEALTHCARE CORPORATION; SYSTEM, IRRIGATION, UROLOGICAL
Model Number 2C4040
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number (10) is unknown; therefore, the udi number only will contain the device identifier (01).E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that at least three (3) (between 3 and seven (7)) cysto/bladder irrigation sets leaked.The location was further specified as leaking from where "the tubing connected to the spiking port" or water leaking from "the bottom of the drip chamber where the tubing connects to the drip chamber"; there was no medication loss.This occurred during a hysteroscopy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h6, h11.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed which showed the leak location between the components housing and the tubing.The reported condition was verified.The cause of the issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
SYSTEM, IRRIGATION, UROLOGICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21645573
Report Number1416980-2025-01288
Device Sequence Number18048600
Product Code LJH
UDI-Device Identifier00085412001050
UDI-Public(01)00085412001050
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K960787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C4040
Device Catalogue Number2C4040
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WATER
Patient SexUnknown